Advanced search

Modified Gregory formulae based on mixed interpolation.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
BOCHER, P, H DEMEYER, and Guido Vanden Berghe. 1994. “Modified Gregory Formulae Based on Mixed Interpolation.” International Journal of Computer Mathematics 52 (1-2): 109–122.
APA
BOCHER, P., DEMEYER, H., & Vanden Berghe, G. (1994). Modified Gregory formulae based on mixed interpolation. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 52(1-2), 109–122.
Vancouver
1.
BOCHER P, DEMEYER H, Vanden Berghe G. Modified Gregory formulae based on mixed interpolation. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS. 1994;52(1-2):109–22.
MLA
BOCHER, P, H DEMEYER, and Guido Vanden Berghe. “Modified Gregory Formulae Based on Mixed Interpolation.” INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 52.1-2 (1994): 109–122. Print.
@article{198933,
  author       = {BOCHER, P and DEMEYER, H and Vanden Berghe, Guido},
  issn         = {0020-7160},
  journal      = {INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS},
  language     = {eng},
  number       = {1-2},
  pages        = {109--122},
  title        = {Modified Gregory formulae based on mixed interpolation.},
  volume       = {52},
  year         = {1994},
}